Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 8

All articles in this issue are freely accessible.

Representation and index theory for Toeplitz operators
G. J. Murphy.
Trans. Amer. Math. Soc. 362 (2010), 3911-3946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608391
Calibrations associated to Monge-Ampère equations
Micah Warren.
Trans. Amer. Math. Soc. 362 (2010), 3947-3962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608392
On a symplectic generalization of Petrie’s conjecture
Susan Tolman.
Trans. Amer. Math. Soc. 362 (2010), 3963-3996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2638879
Morse-Bott homology
Augustin Banyaga and David E. Hurtubise.
Trans. Amer. Math. Soc. 362 (2010), 3997-4043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608393
Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups
Luca Capogna, Scott D. Pauls and Jeremy T. Tyson.
Trans. Amer. Math. Soc. 362 (2010), 4045-4062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608394
Compact complete minimal immersions in $\mathbb{R}^{3}$
Antonio Alarcón.
Trans. Amer. Math. Soc. 362 (2010), 4063-4076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608395
Energy identity for approximations of harmonic maps from surfaces
Tobias Lamm.
Trans. Amer. Math. Soc. 362 (2010), 4077-4097
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608396
Equivariant spectral triples and Poincaré duality for $SU_q(2)$
Partha Sarathi Chakraborty and Arupkumar Pal.
Trans. Amer. Math. Soc. 362 (2010), 4099-4115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608397
On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials
V. A. Galaktionov and I. V. Kamotski.
Trans. Amer. Math. Soc. 362 (2010), 4117-4136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608398
Globalization of twisted partial actions
M. Dokuchaev, R. Exel and J. J. Simón.
Trans. Amer. Math. Soc. 362 (2010), 4137-4160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608399
Homogenization of one-phase Stefan-type problems in periodic and random media
Inwon C. Kim and Antoine Mellet.
Trans. Amer. Math. Soc. 362 (2010), 4161-4190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608400
Discrete groups and the complex contact geometry of $Sl(2,\mathbb{C})$
Brendan Foreman.
Trans. Amer. Math. Soc. 362 (2010), 4191-4200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608401
Some consequences of reflection on the approachability ideal
Assaf Sharon and Matteo Viale.
Trans. Amer. Math. Soc. 362 (2010), 4201-4212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608402
A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces
Jasna Prezelj.
Trans. Amer. Math. Soc. 362 (2010), 4213-4228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608403
On some questions related to the maximal operator on variable $L^{p}$ spaces
Andrei K. Lerner.
Trans. Amer. Math. Soc. 362 (2010), 4229-4242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608404
Depth zero Boolean algebras
Asher M. Kach.
Trans. Amer. Math. Soc. 362 (2010), 4243-4265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608405
Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits
Zhenqi Wang and Wenxiang Sun.
Trans. Amer. Math. Soc. 362 (2010), 4267-4282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608406
Complete reducibility and separability
Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange.
Trans. Amer. Math. Soc. 362 (2010), 4283-4311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608407
The cluster category of a canonical algebra
M. Barot, D. Kussin and H. Lenzing.
Trans. Amer. Math. Soc. 362 (2010), 4313-4330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608408
The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras
Eberhard Kaniuth and Ali Ülger.
Trans. Amer. Math. Soc. 362 (2010), 4331-4356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608409
Combinatorics and geometry of power ideals
Federico Ardila and Alexander Postnikov.
Trans. Amer. Math. Soc. 362 (2010), 4357-4384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608410
Countable groups of isometries on Banach spaces
Valentin Ferenczi and Elói Medina Galego.
Trans. Amer. Math. Soc. 362 (2010), 4385-4431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608411
A generalized Mazur’s theorem and its applications
Ki-Seng Tan.
Trans. Amer. Math. Soc. 362 (2010), 4433-4450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608412
The resolvent kernel for PCF self-similar fractals
Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz.
Trans. Amer. Math. Soc. 362 (2010), 4451-4479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2608413